MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN LT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN LT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022126
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 10/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) clinical study: it was reported that a patient suffer from anterior knee pain and lateralization of patella.The outcome is not resolved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
Journey ii bcs europe clinical study: it was reported that a patient suffer from anterior knee pain.The outcome is not resolved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
It was reported from a clinical study that a patient suffers from anterior knee pain.The outcome is not resolved.The associated device, used in treatment, was not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of manufacturing records did not reveal any deviation from the standard manufacturing processes.A review of the complaint history on the listed part revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A relationship, if any, between the device and the reported incident could not be corroborated.A review of risk management files and the instructions for use found that the reported failure was documented appropriately.A medical analysis noted that no adequate materials was received to fully evaluate the complaint.Some potential causes of the reported event could include but are not limited to traumatic injury, joint tightness, material in use or patient reaction.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.Following clarification of the event description to anterior knee pain, it is no longer considered reportable.Based on the details supplied, the clinical event did not necessitate medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.If medical intervention is taken to alleviate the condition, a supplemental report will be submitted.

Brand Name
JRNY II BCS FEMORAL OXIN LT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10312833
Report Number1020279-2020-03431
Device Sequence Number2297204
Product Code JWH
UDI-Device Identifier00885556170465
UDI-Public00885556170465
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2024
Device Model Number74022126
Device Catalogue Number74022126
Device Lot Number14KM08078
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer09/22/2020
01/15/2021
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date09/23/2020
02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74027261, 74022225; 74027261, 74022225
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight92